# SDR IPXA11567175

- Difficulty date: May 18, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 19,215 hours, 12,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1620 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S1C9, AFT PIT FUSELAGE UPPER FLANGE HAS A DENT BS-1620 JUST BELOW STR 25R.  REPAIRED AFT PIT FRAME STA 1620 JUST BELOW S-25R IAW SRM 53-00-07-2R, REPAIR 5 AND EA 110565.
